REMICADE AND PRED (DID THIS HAPPEN TO ANYONE?)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

WIMOMOFTHREE
Veteran Member


Date Joined Apr 2009
Total Posts : 654
   Posted 8/23/2009 10:37 AM (GMT -6)   
I had my first remicade infusion the middle of July.  While I was in there I was fine for about the first hour and then I started getting chest pain and leg and arm weakness (heaviness).  They stopped it and then started it again after giving me hydrocrotisone and benedryl.  Kept getting the pain and they finally stopped when I was about half way through the bag.  My doc wanted me to try it again but she premedicated me first.  I took zyrtex for 6 days and then they gave me hydrocrotisone when I got there.  They ran the drip really slow(at 65; it took about 5-6 hrs.).  I was okay.  I had my second infusion August 5th.  The last two-three days I have been feeling like crap.  Chest pain(we think it is heartburn), leg and arm heaviness(weakness).  Itchy(I get itchy all over, alittle bit of a rash).  Is this the remi or something else?  I had the same feeling after my first infusion for about a week.  Why would I feel this way three weeks later.  I'm on 14mg of pred.(I'm tapering from 20mg, I've been on pred since June, I'm tapering down 1mg a week until I'm off it).  I just feel sick and weak.  After my last infusion I felt flu like for about a day or two.  Is it the pred?  Anyone else have this problem?  Thanks
Mom of Three(Two Boys and One Girl)
29years old
Ulcerative Colitis(severe whole colon)
Diagnosed March 2009
Allergic to Asacol, Lialda, and Imuran
Currently on Pred and Remi
Remi not going to well!(I think I had a reaction the first infusion they want me to try again)


Boxermom2
Veteran Member


Date Joined Dec 2008
Total Posts : 601
   Posted 8/23/2009 3:14 PM (GMT -6)   
I have had two infusions.  They were on Wednesdays.  I have felt flu like and tired both times on the following Thursday and Friday.  I start to feel better by that Sunday.  I feel like I have a sore throat also then it goes away.
 
The Remicade has done nothing else for me.  I am really getting depressed.  I have not improved at all and I have had two treatments.
 
39 yrs old ( diagnosed UC 2002)
Ankylosing Spondylitis (diagnosed 1990)
Asthma/Allergies
-----------------------------------
Asacol 12 daily
Zoloft 50mg
Multivitamin
Flaxseed Oil capsules
Rowasa
Remicade
Boniva (Osteopenia spine)
Hydrochlorothiazide 12.5mg (hypertension)
Prednisone 40mg
 
 


WIMOMOFTHREE
Veteran Member


Date Joined Apr 2009
Total Posts : 654
   Posted 8/23/2009 6:11 PM (GMT -6)   
I'm on pred so it's hard for me to say if it is working or not.  But after both infusions the next day I had D about 10-15 times.  For a couple days after that I had it about 4-5 times.  Then I went back to my normal of two a day(that is only when on pred).  My doc said I was constipated.  She did an abdominal x-ray and it showed I have chronic constipation.  She is making me do a colon purge once a week for two weeks and then I take miralax everyday to keep me cleaned out.  She said if you are constipated that can happen after the remi.  Go figure you poop 10-15 times a day and your constipated. shocked HA HA.  I'm not liking this remicade so far.  I will try it for awhile I think before I give up as long as I don't get sick.  Good Luck!
Mom of Three(Two Boys and One Girl)
29years old
Ulcerative Colitis(severe whole colon)
Diagnosed March 2009
Allergic to Asacol, Lialda, and Imuran
Currently on Pred and Remi
Remi not going to well!(I think I had a reaction the first infusion they want me to try again)

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 5:10 PM (GMT -6)
There are a total of 2,974,381 posts in 326,171 threads.
View Active Threads


Who's Online
This forum has 161254 registered members. Please welcome our newest member, Bozorama.
253 Guest(s), 8 Registered Member(s) are currently online.  Details
California Dreamer, Gunner823, summer16, The Dude Abides, Girlie, NiceCupOfTea, Tall Allen, carnut